advertisement
Question
Posted by: Sam | 2010-10-27

Heavy periods

Good day

About a year ago, I went off the pill, Nordette. I am not in a relationship, nor having any intercourse. The first few months were ok, no heavy bleeding, but for the past 4 months, my period comes later and later and then I have some terribly heavy bleeding, especially on day 2 and 3. I need to swop tampons about 5 times a day. I also feel faint today with a slight headache. Anything to worry about?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sam
You may have a ovarian cyst. Ask your Gyne to check and see if a sonar is indicated. You are probably not ovulating, hence the long heavy periods.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-10-27

Hallo Sam
You may have a ovarian cyst. Ask your Gyne to check and see if a sonar is indicated. You are probably not ovulating, hence the long heavy periods.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement